# SDR 2006FA0001097

- Difficulty date: August 15, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N3799E
- Make and model: Bbavia 11AC
- Aircraft serial: 11ACS18
- Engine: Cont A65*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: 2609
- Condition: Damaged
- Location: Tail Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL WHEEL SPRING STRETCHED AT HOOK CPVSWG PILOT TO LOOSE RUDDER CONTROL PAD DEPART TAXIWAY.  (K)
